MAUDE Adverse Event Report: DEPUY IRELAND BI MENTUM ALTRX LNR 53 28; HIP IMPLANT - ACETABULAR LINER

DEPUY IRELAND BI MENTUM ALTRX LNR 53 28; HIP IMPLANT - ACETABULAR LINER
Catalog Number 122128053
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Pocket Erosion (2013); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint:(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on february 15, 2012, the patient received a right anterior approach total hip arthroplasty to address right hip osteoarthritis.Metal on metal implants were implanted.There were no complications.On (b)(6) 2024, patient's right hip was revised to address alval pseudotumor, metallosis, osseus bone erosions, and osteolysis.The metal insert and head were replaced with a dual mobility liner construct.There were no complications.On (b)(6) 2024, the patient's right hip was revised again to address purulent wound drainage, possible infection versus alval lesion.Cultures obtained were inconsistent with infection, so the diagnosis leaned in favor of alval, subsequent to the previous revision.Surgeon revised and replaced the femoral head and the dual mobility metal and poly liners, retaining the acetabular cup and femoral stem.And extensive irrigation and debridement were performed.There were no complications.This report captures the revision procedure on (b)(6) 2024.The previous revision is captured on related complaint (b)(4).Doi: (b)(6) 2012 doi: (b)(6) 2024 doe: (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: - bi mentum altrx lnr 53 28.Product code: - 122128053.Lot no: - 3985318.Quantity of manufactured: - (b)(4).Date of manufacturing: - 31-oct-2022.Expiry date: - 30-sep-2027.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: - bi mentum altrx lnr 53 28.Product code: - 122128053.Lot no: - 3985318.Quantity of manufactured: - (b)(4).Date of manufacturing: - 31-oct-2022.Expiry date: - 30-sep-2027.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
BI MENTUM ALTRX LNR 53 28
Common Device Name
HIP IMPLANT - ACETABULAR LINER
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22161562
Report Number1818910-2025-09271
Device Sequence Number7422055
Product Code LZO
UDI-Device Identifier10603295525240
UDI-Public(01)10603295525240(17)270930(10)3985318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122128053
Device Lot Number3985318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; CORAIL2 LAT COXA VARA SIZE 14.; DELTA CER HEAD 12/14 28MM +5.; PINN CAN BONE SCREW 6.5MMX15MM.; PINN CAN BONE SCREW 6.5MMX15MM.; PINN CAN BONE SCREW 6.5MMX45MM.; PINNACLE DM LINER 62_53.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale